# SDR AALA202403222566

- Difficulty date: March 20, 2024
- Submitted: March 22, 2024
- Operation: Air carrier
- Aircraft: N108NN
- Make and model: Airbus A321-231
- Aircraft serial: 5946
- Aircraft time: 34,886 hours, 7,162 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 568127202007
- Part serial: 30199
- Condition: Inoperative
- Location: Lt Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT WING #1 FUEL BOOST PUMP INOPERATIVE. MAINTENANCE REPLACED THE LEFT WING #1 FUEL BOOST PUMP AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK.
